# SDR SWIA200616376

- Difficulty date: March 3, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 11,604 hours, 10,249 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR STAB TRIM STUCK IN NOSE DOWN POSITION.  REPLACE HSTCU AND MOTOR CONTROL UNIT IAW CRJ 200 MM 27-42-01, 27-42-05 AND 27-40-00.  OPERATIONAL CHECK GOOD.  P/N ON/OFF 8396-3, S/N OFF 715, P/N ON/OFF 7062-3, S/N OFF 1296.
